# SDR ASOA05355

- Difficulty date: April 7, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N703EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HANGAR MAINTENANCE, THE FS 280 TRANSVERSE BEAM WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FS 280 TRANSVERSE BEAM IAW EO.  (K)
